# SDR CALA2025101009889

- Difficulty date: October 7, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 71,449 hours, 32,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR DIFICULT TO DISARM PERFORMED GVI OF DOOR 2L NO OBSTRUCTIONS FOUND ALSO PEFORMED OPS CHECK IAW AMM 52-10-00,  DOOR FUNCTIONS NORMAL WITH THE EXCEPTION OF EXCESIVE FORCE NEEDED TO ARM & DISARM.  REMOVED FKEXBLE CONTROL CABLE ON DOOR 2L. STIFF & UBABLE TO FREELY ARM-DISARM DOOR DUE TO BAD CABLE.IAW AMM TASK 52-13-22-000-002-A BEGAN INSTALLATION OF  FLEXIBLE CONTROL ASSY IAW AMM 52-13-22-400-001-A. ACCOMPLISHED RII INSPECTION OF FLEXIBLE CONTROL CABLE ASSY FROM START TO THRU STEP 4.C.(8) IAW AMM 52-13-22-400-001-A. COMPLETED INSTALLATION OF DOOR 2L FLEXIBLE CONTROL ASSY IAW AMM 52-13-22-400-001-A. DOOR ARMING MECHANISM OPS SMOOTHLY.
